# SDR AALA201805299014

- Difficulty date: May 26, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 50,357 hours, 29,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2470
- Condition: Failed
- Location: Cabin
- Part time: 50,356 hours, 29,536 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHT OPS TEST, CIDS INDICATED EMERGENCY POWER SUPPLY UNIT (12WL) FAILED. MAINTENANCE TROUBLESHOT PER AIRBUS A319 TSM 33-51-00 AND REPLACED EMERGENCY POWER SUPPLY UNIT  (12WL) PER AMM 33-51-38 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
